# SDR UPS203494

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5754 · Leading Edge Devices
- Part: Bullnose
- Part number: 65217515A
- Condition: Corroded
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND NR 3 K-FLAP BULLNOSE I/B LOWER ADJUSTMENT ROD ATTACH POIINT CORRODED.  REPLACED K-FLAP IAW SRM 57-50-1, 51-30-2, OHM 57-51-11.
